Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 136205, 10 pages
http://dx.doi.org/10.1155/2014/136205
Research Article

Consensus Analysis of High-Order Multiagent Systems with General Topology and Asymmetric Time-Delays

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 4 June 2014; Accepted 22 July 2014; Published 13 August 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Fangcui Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangcui Jiang, “Consensus Analysis of High-Order Multiagent Systems with General Topology and Asymmetric Time-Delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 136205, 10 pages, 2014. https://doi.org/10.1155/2014/136205.